Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Scalar flat compactifications of Poincaré-Einstein manifolds and applications
HTML articles powered by AMS MathViewer

by Simon Raulot PDF
Conform. Geom. Dyn. 26 (2022), 46-66 Request permission


We derive an integral inequality between the mean curvature and the scalar curvature of the boundary of any scalar flat conformal compactifications of Poincaré-Einstein manifolds. As a first consequence, we obtain a sharp lower bound for the first eigenvalue of the conformal half-Laplacian of the boundary of such manifolds. Secondly, a new upper bound for the renormalized volume is given in the four dimensional setting. Finally, some estimates on the first eigenvalues of Dirac operators are also deduced.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 53C24, 53C27, 53C80, 58J50
  • Retrieve articles in all journals with MSC (2020): 53C24, 53C27, 53C80, 58J50
Additional Information
  • Simon Raulot
  • Affiliation: Laboratoire de Mathématiques R. Salem, UMR 6085 CNRS-Université de Rouen, Avenue de l’Université, BP.12, Technopôle du Madrillet, 76801 Saint-Étienne-du-Rouvray, France
  • MR Author ID: 771773
  • ORCID: 0000-0003-3608-8115
  • Email:
  • Received by editor(s): February 28, 2020
  • Received by editor(s) in revised form: November 29, 2021
  • Published electronically: June 28, 2022
  • © Copyright 2022 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 26 (2022), 46-66
  • MSC (2020): Primary 53C24, 53C27, 53C80, 58J50
  • DOI:
  • MathSciNet review: 4445715